| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 12.6mm vticm5_12.6 implantable collamer lens, -11.00/+1.5/091 (sphere/cylinder/axis) during the same surgery due to the lens was implanted upside down in the patients right eye (od).There was no patient injury.The lens was damaged when removed.The lens was replaced with another same model/length lens at a later date and the problem was resolved.The cause of the event was unknown.